Aa
A
A
Close
Avatar universal
foot deteriation
My husband thought he had athlete's foot, but he's used the cream & now it looks like something is eating the skin off the bottom his feet. What should we do?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Possibly 'Pitted Keratolysis' requiring external antibiotic creme. Do consult your doc.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
4851940 tn?1385441629
Blank
United Kingdom
Avatar universal
Blank
Oslo, Norway